# SDR VNAA0804020

- Difficulty date: April 27, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 9,225 hours, 9,587 cycles
- Engine: Ge CF343B1
- System (JASC): 4997 · APU System Wiring
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN APU OIL CAUTION MESSAGE IN FLIGHT.  CREW ELECTED TO DIVERT TO BNA AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND VISUALLY CHECKED THE APU OIL LEVEL AND APU OIL SYSTEM IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OIL LEVEL CHECKED GOOD, NO VISUAL DEFECTS NOTED AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
